# SDR R61A201511010788

- Difficulty date: November 1, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 21,489 hours, 16,915 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Seat Track
- Part number: 17086119005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT CENTER SPLICE AT FRAME 90 IS CORRODED.   MAINTENANCE R & R CENTER SPLICE AT FRAME 90, PN 170-86119-005, FRAME.
